×

zbMATH — the first resource for mathematics

The vanishing of certain homology and cohomology groups. (English) Zbl 0329.20032

MSC:
20J05 Homological methods in group theory
20E22 Extensions, wreath products, and other compositions of groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Carter, R.W., Splitting properties of soluble groups, J. London math. soc., 36, 89-94, (1961) · Zbl 0104.24903
[2] Fuchs, L., Infinite abelian groups, (1973), Academic Press New York-London · Zbl 0253.20055
[3] Garaščuk, M.S., On the theory of generalized nilpotent linear groups, Dokl. akad. nauk BSSR, 4, 276-277, (1960)
[4] Gaschütz, W., Zur erweiterungstheorie der endlichen gruppen, J. reine angew. math., 190, 93-107, (1952) · Zbl 0047.02702
[5] Gruenberg, K.W., Cohomological topics in group theory, () · Zbl 0205.32701
[6] Hartley, B.; McDougall, D., Injective modules and soluble groups satisfying the minimal condition for normal subgroups, Bull. austral. math. soc., 4, 113-135, (1971) · Zbl 0206.03101
[7] B. Hartley and M.J. Tomkinson, Splitting over nilpotent and hypercentral residuals (to appear). · Zbl 0309.20008
[8] Higman, G., Complementation of abelian normal subgroups, Publ. math. debrecen, 4, 455-458, (1956) · Zbl 0075.23904
[9] Hoechsmann, K.; Roquette, P.; Zassenhaus, H., A cohomological characterization of finite nilpotent groups, Arch. math., 19, 225-244, (1968), (Basel) · Zbl 0157.05603
[10] Lyndon, R.C., The cohomology theory of group extensions, Duke math. J., 15, 271-292, (1948) · Zbl 0031.19802
[11] Mac Lane, S., Homology, (1963), Springer Berlin-Göttingen-Heidelberg · Zbl 0818.18001
[12] McLain, D.H., Remarks on the upper central series of a group, Proc. Glasgow math. assoc., 3, 38-44, (1956) · Zbl 0072.25702
[13] Robinson, D.J.S., Finiteness conditions and generalized soluble groups, (1972), Springer Berlin-Heidelberg-New York · Zbl 0395.20020
[14] D.J.S. Robinson, Splitting theorems for infinite groups, Symposia Math. (to appear).
[15] Robinson, D.J.S., On the cohomology of soluble groups of finite rank, J. pure appl. algebra, 6, 155-164, (1975) · Zbl 0311.20012
[16] Roseblade, J.E., The integral group rings of hypercentral groups, Bull. London math. soc., 3, 351-355, (1971) · Zbl 0243.20005
[17] Schenkman, E., The splitting of certain solvable groups, Proc. amer. math. soc., 6, 286-290, (1955) · Zbl 0066.01501
[18] Wilson, J.S., Some properties of groups inherited by normal subgroups of finite index, Math. Z., 114, 19-21, (1970) · Zbl 0181.03503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.